| Model Number |
RBY4C0415-B |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat gastrointestinal (gi) bleeding using ruby coils and a non-penumbra microcatheter.During the procedure, a ruby coil would not advance through the microcatheter, and the physician experienced resistance.Therefore, the ruby coil was removed.The procedure was completed using non-penumbra coils and a non-penumbra microcatheter.There was no report of an adverse effect to the patient.